# SDR JBZA201212181004

- Difficulty date: December 18, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N23RX
- Make and model: Agusta A 109A
- Aircraft serial: 7205
- Aircraft time: 9,147 hours
- Engine: Allsn 250C20B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spar
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 300 HR INSPECTION OF THE VERTICAL FIN REAR SPAR, FOUND A 1" IN LENGTH CRACK AT STATION 9704.8.
